MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID S, POST AUG, LEFT
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products; equinoxe replicator plate 1.5mm o/s (cat# 300-10-15 / serial#: (b)(4)), equinox square torque define screw drive kit (cat# 300-20-02 / serial#: (b)(4)), equinoxe, humeral head tall, 44mm (alpha) (cat# 310-02-44 / serial#: (b)(4)), equinoxe humeral stem primary press fit 12mm (cat# 300-01-12 / serial#: (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2.2 years post initial left side tsa, the 51 y/o female patient presented back to surgeon's office with complaints of their left primary shoulder pain.The patient underwent glenoid revision surgery due to glenoid failure.During the surgery, the humeral head and replicator implant were removed from the platform stem.The glenoid was examined and showed to be deformed and missing some poly portion posteriorly on the implant.The surgeon removed the cage glenoid implant and re-implanted a new equinoxe cage glenoid implant.A new replicator plate, screw kit, and humeral head were replaced on the primary platform stem also.The patient was closed and left the operation room (or) stable.All fragments, parts or pieces were removed.Patient was last known to be in stable condition following the event.Photos received.Sales rep was unable to obtain x-rays.The device is not available for evaluation as the devices were discarded.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of prosthesis wear secondary to shoulder instability.However, the extent and root cause of the prosthesis wear cannot be determined as the devices were not returned for evaluation and radiographs were unable to be obtained.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16495583
Report Number1038671-2023-00381
Device Sequence Number15031695
Product Code KWT
UDI-Device Identifier10885862196163
UDI-Public10885862196163
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Model NumberEQUINOXE CAGE GLENOID S, POST AUG, LEFT
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2023
Supplement Date Received by Manufacturer07/24/2023
05/13/2026
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date08/22/2023
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale